Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Light headache, heavy eyes. Visual field test suggested. Using eye glasses. Advise?

Hi Doctor,
I am feeling lightly headache and heavy behind my both eyes. Due to the heaviness I am feeling lazy bordumness. It is happening since few month back. I wears eye glasses since year 2007/8 onwards and optician had asked me to go and see your Dr then I booked appointment and my GP Dr sent me to specialist they said asymmetric cupping require a visual field test and clinic appointment and date has been fixed 5th June 2013.

My quire is, If this problem was belong to the eye sight or something else? My DOB 1/11 I live in Farnborough.

It it would be highly appreciated for your valued answer.

Thank you

Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response

Obvious asymmetry of the cup-disc ratio in the 2 eyes of an individual is regarded as a strong sign of glaucoma, which is useful in the early diagnosis.Hence intraoccular pressure should be checked.

If pressure( occular hypertension) not controlled it would affect the eye sight

Hope this would help you

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor